# SDR FDEA201106012052

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSE NLG RT TRUNNION FITTING FOUND CRACKED.  HFEC INSP CARRIED OUT ON CRACKED AREA FOUND CRACK APPROX 1" IN LENGTH. TRIMMED OFF IAW SRM 53-10-14, FIG 201.  REPAIR NR 2 REV 46. HFEC INSP CARRIED OUT ON TRIMMED AREA FOUND NO CRACK.  REPAIR DOUBLER & FILLER FABRICATED IAW SRM 53-10-14, FIG 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
